# SDR RAIA951031

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Switch
- Part number: 1158200
- Condition: Failed
- Location: Center Wing
- Part time: 5,472 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7180 - AIRFRAME AIRBLEED FAULT LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED PRESSURE SWITCH, PERFORMED GROUND RUNS OPS CHECK GOOD.  (M)
